Sergio A. Celani
Sergio A. Celani
Universidad Nacional del Centro. Facultad de Ciencias Exactas. CONICET
E-mail confirmado em exa.unicen.edu.ar
Título
Citado por
Citado por
Ano
A closer look at some subintuitionistic logics
S Celani, R Jansana
Notre Dame Journal of Formal Logic 42 (4), 225-255, 2001
592001
Bounded distributive lattices with strict implication
S Celani, R Jansana
Mathematical Logic Quarterly 51 (3), 219-246, 2005
542005
Priestley duality, a Sahlqvist theorem and a Goldblatt-Thomason theorem for positive modal logic
S Celani, R Jansana
Logic Journal of IGPL 7 (6), 683-715, 1999
531999
A note on homomorphisms of Hilbert algebras
S Celani
International Journal of Mathematics and Mathematical Sciences 29, 2002
462002
A note on homomorphisms of Hilbert algebras
S Celani
International Journal of Mathematics and Mathematical Sciences 29, 2002
462002
A new semantics for positive modal logic
S Celani, R Jansana
Notre Dame Journal of Formal Logic 38 (1), 1-18, 1997
411997
Topological representation of distributive semilattices
CS ARTURO
Scientiae Mathematicae Japonicae 58 (1), 55-65, 2003
352003
Hilbert algebras with supremum
SA Celani, D Montangie
Algebra Universalis 67 (3), 237-255, 2012
322012
Quasi-modal algebras
S Celani
Mathematica Bohemica 126 (4), 721-736, 2001
282001
Representation and duality for Hilbert algebras
S Celani, L Cabrer, D Montangie
Open Mathematics 7 (3), 463-478, 2009
242009
Priestley dualities for some lattice-ordered algebraic structures, including MTL, IMTL and MV-algebras
L Cabrer, S Celani
Open Mathematics 4 (4), 600-623, 2006
242006
Representation of Hilbert algebras and implicative semilattices
S Celani
Open Mathematics 1 (4), 561-572, 2003
242003
Modal Tarski Algebras.
SA Celani
Reports Math. Log. 39, 113-126, 2005
202005
Bounded distributive lattices with fusion and implication.
S Celani
Southeast Asian Bulletin of Mathematics 28 (6), 2004
202004
Topological duality for Tarski algebras
SA Celani, LM Cabrer
Algebra Universalis 58 (1), 73-94, 2008
182008
On the free implicative semilattice extension of a Hilbert algebra
SA Celani, R Jansana
Mathematical Logic Quarterly 58 (3), 188-207, 2012
172012
Distributive lattices with a negation operator
SA Celani
Mathematical Logic Quarterly 45 (2), 207-218, 1999
141999
Stone style duality for distributive nearlattices
S Celani, I Calomino
Algebra universalis 71 (2), 127-153, 2014
132014
Some remarks on distributive semilattices
S Celani, I Calomino
Commentationes Mathematicae Universitatis Carolinae 54 (3), 407-428, 2013
132013
Simple and subdirectly irreducibles bounded distributive lattices with unary operators
SA Celani
International journal of mathematics and mathematical sciences 2006, 2006
132006
O sistema não pode executar a operação agora. Tente novamente mais tarde.
Artigos 1–20